# SDR UIEA2024080200775

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 52,452 hours, 9,988 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 8023
- Condition: No Test
- Location: Zone 700
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BLG ALTERNATE EXTENSION TEST, FOUND R/H BLG ROTARY ACTUATOR FUNCTION FAIL.   IAW AMM 32-35-01-004-001 REV 110 AND AMM 32-35-01-404-007 REV 110 R/R RH BLG ROTARY ACTUATOR. 2. IAW AMM 32-35-00-715-059 REV 110 PFM OPERATION TEST, TEST RESULT WAS SATISFACTORY. 3. CONDITION CHECK NORMAL.
